# SDR JJBA20210404009

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 44,676 hours, 27,756 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Cracked
- Location: Seat 23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23A, 20A, 10A, 9A, 8A, 5A, 4A, 3A ARMREST STRUCTURE IS CRACKED. R&R SEAT ASSEMBLY AT 23A, 20A, 10A, 9A, 8A, 5A, 4A, 3A
